# SDR CA080821008

- Difficulty date: August 20, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bell 206L-4
- Aircraft time: 620 hours
- Engine: Allsn 250C30P
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HYDR SERVO PILOT VALVE SUPPORT RUBBING AGAINST MAIN FRAME. WEAR MARK IS APPARENT ON LT SUPPORT. PICTURES AVAILABLE ON REQUEST AND INFO FWD TO MFG CUSTOMER SUPPORT FOR ACTION.
